| Catalog Number |
SSX-495 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: migration.
Event or Problem Description
Healthcare professional reported left side "implant displaced laterally and inferiorly.".Patient undergone capsulectomy.The device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b3.
Event or Problem Description
Healthcare professional reported left side "implant displaced laterally and inferiorly." patient undergone capsulectomy.The device has been explanted and replaced.